| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 93-96


S. S. Kabdrakhova, L. K. Zhapsarbayeva
      On algorithm of finding solutions of semiperiodical boundary value problem for linear hyperbolic equation and its convergence
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4585-4607
      http://dx.doi.org/10.12988/ams.2015.55384

C. S. Ryoo
      Symmetric identities for Carlitz-type the second kind q-Euler numbers and polynomials associated with p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4609-4615
      http://dx.doi.org/10.12988/ams.2015.54352

Jin-Woo Park, Jongkyum Kwon
      A note on modified Boole polynomials with weight
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4617-4625
      http://dx.doi.org/10.12988/ams.2015.56414

Taekyun Kim
      Some new identities of symmetry for higher-order Carlitz q-Bernoulli polynomials arising from p-adic q-integral on Zp under the symmetric group of degree five
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4627-4634
      http://dx.doi.org/10.12988/ams.2015.5340

Jin-Woo Park, Jongkyum Kwon
      A note on the degenerate high order Daehee polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4635-4642
      http://dx.doi.org/10.12988/ams.2015.56416

Won Kyu Kim
      Existence of generalized equilibrium pair in best proximity settings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4643-4652
      http://dx.doi.org/10.12988/ams.2015.55385

Polina Efimova, Dzmitry Shymanchuk
      Dynamic model of space robot manipulator
      Applied Mathematical Sciences, Vol. 9, 2015, no. 94, 4653-4659
      http://dx.doi.org/10.12988/ams.2015.56429

Luca Guerrini
      Indeterminacy and uniqueness in a growth model with non-separable utility
      Applied Mathematical Sciences, Vol. 9, 2015, no. 94, 4661-4667
      http://dx.doi.org/10.12988/ams.2015.54343

Ricardo Garcia-Pelayo
      Computation of the multi-chord distribution of convex and concave polygons
      Applied Mathematical Sciences, Vol. 9, 2015, no. 94, 4669-4708
      http://dx.doi.org/10.12988/ams.2015.54364

Raihana Mokhlissi, Dounia Lotfi, Mohamed El Marraki
      Combinatorial methods evaluating the complexity of book networks
      Applied Mathematical Sciences, Vol. 9, 2015, no. 95, 4709-4718
      http://dx.doi.org/10.12988/ams.2015.54380

Luca Guerrini
      Center manifold analysis of a delayed-energy-based model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 95, 4719-4726
      http://dx.doi.org/10.12988/ams.2015.54344

A. N. Glushkov, V. P. Litvinenko, B. V. Matveev, O. V. Chernoyarov
      Basic algorithm for the noncoherent digital processing of the narrowband radio signals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 95, 4727-4735
      http://dx.doi.org/10.12988/ams.2015.54351

V. V. Kamyshlov, V. S. Bystrov
      Analytical method for finding polynomial roots
      Applied Mathematical Sciences, Vol. 9, 2015, no. 95, 4737-4760
      http://dx.doi.org/10.12988/ams.2015.55388

K. Arulmani, P. Swaminathan, V. Ramaswamy
      Complexity analysis of optimized power set computational algorithm
      Applied Mathematical Sciences, Vol. 9, 2015, no. 96, 4761-4770
      http://dx.doi.org/10.12988/ams.2015.53194

Vladimir M. Bure, Vladimir V. Karelin, Lyudmila N. Polyakova
      The problem of resource allocation between the protection system and constructing redundant components
      Applied Mathematical Sciences, Vol. 9, 2015, no. 96, 4771-4779
      http://dx.doi.org/10.12988/ams.2015.56436

Dodi Devianto, Maiyastri, Lutfiana Oktasari, Marnisyah Anas
      Convolution of generated random variable from exponential distribution with stabilizer constant
      Applied Mathematical Sciences, Vol. 9, 2015, no. 96, 4781-4789
      http://dx.doi.org/10.12988/ams.2015.55396

M. A. M. Ferreira, J. A. Filipe
      Occupation study of a surgery service through a queues model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 96, 4791-4798
      http://dx.doi.org/10.12988/ams.2015.55390

Syazni Shoid, Mohd Rivaie, Mustafa Mamat, Zabidin Salleh
      A new conjugate gradient method with exact line search
      Applied Mathematical Sciences, Vol. 9, 2015, no. 96, 4799-4812
      http://dx.doi.org/10.12988/ams.2015.53243


Journals | Books | Author guidelines